I am bumlic i htink and am trending to going troawds anxora also. I am overweight now my bmi is 25 close to normal. I take laxvetes and excrese and take diet pills everyday. I throw up more than half of what I eat if I eat at all. I have lost 12 lbs in 8 days. my dr. told me to stop takeing the laxvetes because they will just hurt my body yea right. I have taken them before and lost alot of weight. but I am tring not eat and not throw up or take meds. what should I do?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...